Exact nonparametric meta-analysis for multiple independent doubly Type-II censored samples
Nonparametric inferential methods are discussed for the situation of multiple independent doubly Type-II censored samples. The basic distribution theory for the pooled sample is given assuming that the underlying distribution is continuous and it is demonstrated how the weights in the mixture representations of the pooled order statistics as a mixture of the usual order statistics can be obtained. This is used to construct nonparametric prediction intervals, tolerance intervals for a future sample, and confidence intervals for a population quantile. A small simulation study compares the exact coverage probabilities for population quantiles, to those obtained where the mixture weights are generated by simulation.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Singh, Umesh & Gupta, Pramod K. & Upadhyay, S. K., 2005. "Estimation of parameters for exponentiated-Weibull family under type-II censoring scheme," Computational Statistics & Data Analysis, Elsevier, vol. 48(3), pages 509-523, March.
- N. Balakrishnan & E. Beutner & E. Cramer, 2010. "Exact two-sample nonparametric confidence, prediction, and tolerance intervals based on ordinary and progressively type-II right censored data," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 19(1), pages 68-91, May.
- Wu, Shu-Fei, 2008. "Interval estimation for a Pareto distribution based on a doubly type II censored sample," Computational Statistics & Data Analysis, Elsevier, vol. 52(7), pages 3779-3788, March.
When requesting a correction, please mention this item's handle: RePEc:eee:csdana:v:56:y:2012:i:5:p:1243-1255. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.